# SDR DXTA2022062964950

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 13,478 hours, 10,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ON POSTFLIGHT, OBSERVED CB HT043 POPPED. CONFIRMED FORWARD EMER LIGHTING INOP. "CORRECTIVE ACTION" REMOVED AND REPLACED FWD EMERGENCY BATTERY PACK WITH OVERHAULED UNIT REMOVED PART# 9913-1 S/N 417 AND OPS CHECKED IAW CE560XLS OPS CHECK GOOD REF FAA FORM 813-3 TRACKING 8FUFA6061001 DATED 06/JUN/2022.
